It is currently Wed Aug 23, 2017 9:42 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
 Post subject: I'm still here...
PostPosted: Mon Apr 23, 2012 9:42 am 
Offline
One Month or More
One Month or More
User avatar

Joined: Sat Jan 14, 2012 10:08 pm
Posts: 32
Happy Good Morning to all-

I am still here. I looked at my last post and realized not much has changed! I am still trying to string together days on 1.25 mgs. When late afternoon, evening comes-I start having hot flashes (really thought these would be over 10 years ago-ha!), then I become drenched in sweat. Get the creepy crawlies, feels like my organs are quivering, something peeps on this board will understand! I get weak and take a tiny sliver. I was traveling to see my kids for a week so it never seemed like the "right time". I am stuck between "can I really wean off Subs with no problems?" and "I need to suffer through some withdrawals to drop my dose". It is totally mental toughness it seems and I can't seem to muster enough, at least at this dose. I am still totally committed to weaning off Suboxone and know it may take months. I am impatient as hell. An addict for sure-want it to happen NOW! Ha! I am taking 1 mg. in the morning and the .25 around 2:00. Think I will try and just wait until noon and take the whole dose. Maybe this will help! I wanted to wait to take Clonidine, etc., til I jumped off the Subs but maybe will have to bite the bullet and start with that now when I feel withdrawals?

Yesterday I had the worst allergy headache ever! I laid in bed thinking "OMG-pain! What am I going to take?" :lol: Fear momentarily and then I remembered how I was clean/sober for 8 years and did not take any opiates, I can do this again!


Top
 Profile  
 
 Post subject:
PostPosted: Thu Apr 26, 2012 1:32 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
If you already have a rx for Clonidine, I see no reason why you can't start using it now. It should really take the edge of your discomfort. Many people use it all through their taper.

Have you tried every other day dosing as your drop your dose? For example, if you're currently at 1.25, you could take that one day and the next 1 mg. As you see, that will definitely slow your taper down, but you'll be dropping your dose in smaller increments and it just might reduce your w/d symptoms. Just an idea for you to consider.

It's also not unusual to have to dose twice a day when you get to those low doses. It just doesn't have the long half-life when you get that low. Of course later on down the road you will have to cut that second dose out, but for now it's even recommended by Dr. Junig.

I hope this helps. Good luck and you're doing just fine. Listen to your body. In my opinion, it's telling you to slow down your taper. And the slower you go, not only should you have less acute withdrawals, but it should also help you to have less in the way of post-acute withdrawals (PAWS).

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
PostPosted: Mon Apr 30, 2012 9:37 pm 
Offline
One Month or More
One Month or More
User avatar

Joined: Sat Jan 14, 2012 10:08 pm
Posts: 32
I am happy to report through some trial and error, I am finally down to 1 mg/day-Yay!. I still break it into 2 doses. HM-I will try the every other day thing with the dosing next drop-great idea!

So far the pros: I feel like I am having real feelings again downs but also ups!! I haven't had trouble sleeping yet, thank goodness. Have Ambien for sleep. My memory seems to be improving. Could this be Subs? Don't know..The world seems a little "lighter" -hard to describe.

Cons: I have had a couple of nasty headaches-ibuprofen helped..I have a very funky temperature gauge. One minute I am so hot I can't stand it, the next cold. I know this is typical so can handle it. I have been EXTREMELY nauseated at times, sometimes right after I take my Sub dose. Wonder if my body is rebelling against the drug altogether?
Am a little grumpy, uptight..my husband can attest to this..he is understanding, as much as he can be without ever being through addiction stuff or recovery.

Overall I feel pretty good. I plan on dropping again next week. Have a wedding this weekend, think I will wait to drop my dose again until the dust clears.

Hope you all have a great week!


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed May 02, 2012 12:52 pm 
Offline
3 Months or More
3 Months or More

Joined: Sat Feb 18, 2012 9:15 pm
Posts: 91
COngrats and keep up the good work. Now that you are at so low a dose, I REALLY recommend the liquid taper method. It was a life saveer for me. You can really control how much you get. I also suggest doing even doses and wait as long as you can. I usually took my morning around 9-10 and the evening around 6-7. That way I had some to help me sleep. Then as you adjust, try dropping the evening dose to .25mg. Even try every other day and you will see you can get by on just the .25mg. Then you drop the morning every other day. That really helped me adjust and when I was finally down to .0375 mg once a day I jumped and it was not too bad. Whenever I did not feel too miserable is when I cut some more, because like you I wanted to be done!! And now I am and am something like 40 days off sub. ANd I feel great!!!! You will too soon, I have confidence in you.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group